Alert archive / Arkansas / Flash Flood Warnings in 2021

Flash Flood Warning 72, NWS Little Rock, AR

June 8, 20214 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 8, 2021, 11:42 AM CDT for 4 counties in Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2021, 11:42 AM CDT (16:42 UTC)
Expired
Jun 8, 2021, 4:35 PM CDT
In force
5 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Flash flood emergency
Damage threat
Catastrophic
Flood severity
None

Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR

The radar

The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 3:30 PM CDTFLASH FLOODDumas, ARPER THE DUMAS POLICE CHIEF, ALL STREETS IN DUMAS HAVE STANDING WATER ON THEM. SOME BUILDINGS ARE STILL INUNDATED. PEOPLE KEEP DRIVING AROUND BARRICADED ROADS AND GETTING STUCK.
Jun 8, 3:30 PM CDTFLASH FLOODMitchellville, ARFLASH FLOODING WAS OCCURRING AT MITCHELLVILLE ON MCCARREL STREET OFF OF U.S. 65. THIS WAS CONFIRMED BY A PICTURE ON SOCIAL MEDIA AND RELAYED BY KARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 228 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 4.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 215 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
215 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

845 
WGUS54 KLZK 081642
FFWLZK
ARC001-041-043-079-081945-
/O.NEW.KLZK.FF.W.0072.210608T1642Z-210608T1940Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1142 AM CDT Tue Jun 8 2021

...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER, 
AND ROHWER...

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  South Central Arkansas County in southeastern Arkansas...
  Desha County in southeastern Arkansas...
  Northeastern Drew County in southeastern Arkansas...
  Southeastern Lincoln County in southeastern Arkansas...

* Until 240 PM CDT.

* At 1141 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  10 and 15 inches of rain have fallen and widespread flash flooding 
  continues with water over multiple roads and flooding homes as 
  well as businesses.

  This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester, 
  and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK 
  HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar, 
  Watson, Winchester, Omega, Kelso, Lucca Landing, Yancopin, 
  McGehee, Mills, Merrisach Lake, Trusten Holder WMA, Reed, Arkansas 
  Post, Yukon and Pickens in Desha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
      3404 9128 3401 9102 3396 9097 3400 9102
      3397 9109 3393 9101 3386 9107 3378 9099
      3376 9102 3378 9113 3372 9115 3372 9114
      3371 9113 3371 9112 3371 9105 3364 9145

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Cooper
3 follow-up statements
440 
WGUS74 KLZK 081759
FFSLZK

Flash Flood Statement
National Weather Service Little Rock AR
1259 PM CDT Tue Jun 8 2021

ARC001-041-043-079-081945-
/O.CON.KLZK.FF.W.0072.000000T0000Z-210608T1940Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Drew AR-Lincoln AR-
1259 PM CDT Tue Jun 8 2021

...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER, 
AND ROHWER...

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 240 PM CDT THIS 
AFTERNOON FOR SOUTH CENTRAL ARKANSAS, DESHA, NORTHEASTERN DREW AND 
SOUTHEASTERN LINCOLN COUNTIES...

At 1259 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
10 and 15 inches of rain have fallen. Flash flooding is ongoing or 
expected to begin shortly.

This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester, and 
Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER 
GROUND NOW!

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Doppler radar and automated gauges.

IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
         GROUND NOW! Life threatening flash flooding of low water
         crossings, small creeks and streams, urban areas,
         highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar, 
  Watson, Winchester, Omega, Kelso, Lucca Landing, Yancopin, 
  McGehee, Mills, Merrisach Lake, Trusten Holder WMA, Reed, Arkansas 
  Post, Yukon and Pickens in Desha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
      3404 9128 3401 9102 3396 9097 3400 9102
      3397 9109 3393 9101 3386 9107 3378 9099
      3376 9102 3378 9113 3372 9115 3372 9114
      3371 9113 3371 9112 3371 9105 3364 9145

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Cooper
873 
WGUS54 KLZK 081933
FFWLZK
ARC001-041-043-079-082045-
/O.EXT.KLZK.FF.W.0072.000000T0000Z-210608T2035Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
233 PM CDT Tue Jun 8 2021

...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER, 
AND ROHWER...

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  South Central Arkansas County in southeastern Arkansas...
  Desha County in southeastern Arkansas...
  Northeastern Drew County in southeastern Arkansas...
  Southeastern Lincoln County in southeastern Arkansas...

* Until 335 PM CDT.

* At 232 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  10 and 15 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester, 
  and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK 
  HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar, 
  Watson, Winchester, Omega, Kelso, McGehee, Lucca Landing, 
  Yancopin, Mills, Merrisach Lake, Trusten Holder WMA, Reed, 
  Arkansas Post, Yukon and Pickens in Desha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
      3404 9128 3401 9102 3396 9097 3400 9102
      3397 9109 3384 9107 3378 9099 3376 9102
      3378 9113 3372 9115 3371 9113 3371 9105
      3369 9115 3370 9120 3368 9123 3364 9145

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

Cooper
847 
WGUS54 KLZK 082022
FFWLZK
ARC001-041-043-079-082145-
/O.EXT.KLZK.FF.W.0072.000000T0000Z-210608T2135Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
Issued by National Weather Service Tulsa OK
322 PM CDT Tue Jun 8 2021

...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER, 
AND ROHWER...

The National Weather Service in Little Rock has extended the

* Flash Flood Warning for...
  South Central Arkansas County in southeastern Arkansas...
  Desha County in southeastern Arkansas...
  Northeastern Drew County in southeastern Arkansas...
  Southeastern Lincoln County in southeastern Arkansas...

* Until 435 PM CDT.

* At 321 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  10 and 15 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester, 
  and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK 
  HIGHER GROUND NOW!

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
           HIGHER GROUND NOW! Life threatening flash flooding of
           low water crossings, small creeks and streams, urban
           areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar, 
  Watson, Winchester, Omega, Kelso, McGehee, Lucca Landing, 
  Yancopin, Mills, Merrisach Lake, Trusten Holder WMA, Reed, 
  Arkansas Post, Yukon and Pickens in Desha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now! This is an extremely dangerous and 
life-threatening situation. Do not attempt to travel unless you are 
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
      3404 9128 3401 9102 3396 9097 3400 9102
      3397 9109 3384 9107 3378 9099 3376 9102
      3378 9113 3372 9115 3371 9113 3371 9105
      3369 9115 3370 9120 3368 9123 3364 9145

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:39 AM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Jun 8, 6:39 AM CDT, 5 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
639 AM CDT Tue Jun 8 2021

.AVIATION...Updated w/ a discussion for the 08/12Z TAFs

Radar imgry depicted a band of SHRA/TSRA across Srn AR this AM
impacting PBF and LLQ. Power outage at PBF continues so wl keep
AMD NOT SKED for now. Through the PD, mix of MVFR/IFR condns wl
cont across the Srn half of the state, while to the N, condns
should remain VFR w/ lingering cloud cover through the day.
SHRA/TSRA wl lkly persist through the first half of the PD,
impacting most Srn terminals and causing IFR reductions in
CIGs/VIS.

/232/

&&

.PREV DISCUSSION...(ISSUED 318 AM CDT Tue Jun 8 2021)
SHORT TERM...Today Through Wednesday Night

..SYNOPSIS...

Following another eventful day across the Natural State, much of the
region picked up another 1 to 2 inches of rainfall Monday, with
portions of Srn AR having received upwards of another 2 to 3 inches
during this timeframe. Over the last 72 hours, the region has seen
significant rainfall accumulations, with the Srn half of the state
picking up an estimated of 3 to 4 inches, and some local amounts in
excess of 5 to 7 inches. This has created a very saturated and
vulnerable soil surface, and led to an increased flash flooding risk
heading into Tuesday with more significant rainfall potential over
the compromised region.

..TODAY...

Latest radar imgry depicted a few developing broken convective
bands, of which some heavy rainfall of over an inch has already been
noted via QPE. Based on CAM guidance, this is lkly the beginning of
a persistent band of convection which could bring a significant
amount rainfall to an already vulnerable region.

Mesoanalysis indicated a nearly stationary, broad and weak cyclonic
H500 perturbation positioned over the Srn Cntrl US, with the
approximate upper low located invof the Natural State. H850 and H700
analyses indicate a more robust shortwave feature, detached from the
mean ridging flow located across the Nrn US.

As this weak upper perturbation continues to slowly meander over the
FA, a combination of weak cloud layer flow, ML buoyancy of 1000
J/kg, and an antecedent tropical airmass, e.g., PWATs of 1.8 to 2
inches...above climo 90th percentile for LZK...will contribute to a
continuing excessive rainfall risk across the Srn portion of the FA.
At the sfc, a weak quasi-stationary bndry is draped over Srn AR, and
wl serve as the focus for low-lvl convergence. As convection becomes
more organized and persistent, mean low-lvl W-S/Wrly flow wl support
back building/training convection, as depicted by most recent radar
imgry and CAM guidance.

The 00Z suite of CAM guidance has depicted a troubling signal among
QPF progs, w/ a band of rainfall across Srn AR over the next 24 hrs,
w/ solns suggesting in excess of 10 inches of accumulation and some
locally greater amounts. Given the efficiency of rainfall from weak
to moderate convection the last few nights, e.g. rainfall rates of 2-
3"/hr, rainfall accumulations of this magnitude may be possible.

Of major concern to this fcstr is the location of the forthcoming
excessive rainfall. Over the last few days, prior PDs of heavy rain
heave contributed to a very compromised soil surface, and runoff is
lkly to occur quickly once heavy rainfall begins...e.g., FFG values
below 2"/3 hrs, and in some spots less than 1"/3 hrs. This has
prompted the continuation of the existing flash flood watch, and an
uptick in the wording of the watch, as well a second consecutive
upgrade in the Excessive Rainfall Outlook from WPC to include a
MODERATE risk area. Given current radar trends and most recent
observations, flash flooding is likely over portions of Srn AR over
the next 12 to 24 hours, and at times, may become considerable in
nature, particularly where rainfall accumulations are the greatest.

Please heed local guidance regarding any road closures due to high
water, and stay up to date on the current forecast and hazardous
situation.

..WEDNESDAY...

Some good news regarding the wx on Wednesday, it looks to be a
little less concerning water wise...The upper low wl begin to shift
Ewrd and greater Cntrl US ridging wl start to expand over the
region. A transition to more diurnally driven showers/tstorms is
anticipated heading into the long term PD and afternoon high temps
beginning to increase into the upper 80s at most locations.

LONG TERM...Thursday Through Tuesday

The medium range guidance continues to advertise a return to more
summer like conditions than what we have experienced of late. With
the synoptic scale models in generally good agreement, will simply
blend the forecast solutions this morning and wait for the return of
hot and humid conditions with generally diurnally driven precip.

Pattern initiates with a highly amplified pattern in place. Pattern
will be characterized by the same upper troughing that has plagued
the mid south of late over the Ohio Valley but still continuing its
eastward progression, albeit on the slow side. Upper ridging will be
located over the central plains with another trough moving into the
Pacific Northwest.

Precipitation chances will be at their highest on Thursday until the
expanding upper ridge finally pushes the troughiness further away.
By Friday, upper ridge will be expanding to the north and east with
a subsequent increase in H5 heights. As such temperatures will be on
the rise with highs back in the upper 80s to lower 90s as early as
Friday.

Upper trough moves off the east coast during the weekend and never
really allows the ridge to build in overhead. As such, the ridge
axis will be over the nations mid section and the CWA will be on its
eastern periphery. Precipitation chances will morph into diurnal
mode but with northerly flow aloft, will need to watch for anything
getting caught up in said flow and increasing precipitation chances
including a possible front late in the weekend or early next week.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley-
Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry-
Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White-
Woodruff-Yell.

&&

Aviation...GREEN
Hazardous weather outlook, Jun 8, 3:33 AM CDT, 8 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
333 AM CDT Tue Jun 8 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-090845-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
333 AM CDT Tue Jun 8 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Persistent showers and thunderstorms are expected across the
southern portion of the state Tuesday. Heavy to excessive rainfall
will accompany these storms, with additional rainfall
accumulations of four to five inches possible, and some locally
greater amounts.

Given a very saturated soil surface from prior
rainfall over the last few days, flash flooding will be likely
where heavy rainfall occurs as will not take much rain for runoff
to begin. Due to the magnitude of rainfall anticipated and the
potential for locally greater amounts, flash flooding may be
considerable in nature at times. Please be sure to heed local
guidance on road closures due to high water.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Rain chances will continue into Wednesday as the slow moving upper
system finally begins to pull out. Another inch of rain can not be
ruled out over central and eastern sections of the state, mainly
early in the day,

A weather pattern more typical of summer is expected to develop late
Wednesday with a large upper level ridge of high pressure developing
over the nations mid section. This pattern will result in chances of
showers and thunderstorms during mainly the afternoon through early
evening hours. An occasional strong storm can not be discounted but
organized severe weather is not likely.

Concerning temperatures, highs are expected to top out in the upper
80s to lower 90s through the period. With the soil being saturated
and lots of standing water likely, very muggy conditions are
expected as well.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/56

In the hours before

Local storm report, Jun 8, 9:47 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      1 SSE TIMBER RIDGE      34.73N  92.41W
06/08/2021                   PULASKI            AR   PUBLIC

            LOCAL CREEK FLOODED OUTSIDE ITS BANKS.

&&

EVENT NUMBER LZK2100669

234
Local storm report, Jun 8, 10:02 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1002 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      2 WNW EBB               34.34N  92.36W
06/08/2021                   GRANT              AR   DEPT OF HIGHWAYS

            A SECTION OF HIGHWAY 46 IS CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LZK2100670

67
Local storm report, Jun 8, 11:03 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1103 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      1 E CALMER              33.94N  92.01W
06/08/2021                   CLEVELAND          AR   DEPT OF HIGHWAYS

            A SECTION OF HIGHWAY 114 IS CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LZK2100671

67
Local storm report, Jun 8, 11:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 SE SORRELLS           34.15N  92.05W
06/07/2021                   JEFFERSON          AR   EMERGENCY MNGR

            A PORTION OF A ROOF BLOWN OFF OF A HOUSE.

&&

EVENT NUMBER LZK2100672

234
Local storm report, Jun 8, 11:33 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      DUMAS                   33.88N  91.49W
06/08/2021                   DESHA              AR   FIRE DEPT/RESCUE

            WIDESPREAD FLASH FLOODING ACROSS THE CITY WITH WATER IN
            SEVERAL HOMES AND NUMEROUS STREETS FLOODED.

&&

EVENT NUMBER LZK2100673

67
Local storm report, Jun 8, 11:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1139 AM CDT TUE JUN 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     FLASH FLOOD      KELSO                   33.80N  91.27W
06/08/2021                   DESHA              AR   DEPT OF HIGHWAYS

            A SECTION OF HIGHWAY 1 IS CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LZK2100674

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:02 PM CDTSpecial Weather StatementLZKIndependence, Jackson, Woodruff43 min
Jun 8, 3:13 AM CDTFlash Flood WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more12 hr
Jun 8, 5:47 AM CDTFlash Flood WarningLZKDesha3 hr
Jun 8, 6:15 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson3 hr
Jun 8, 7:46 AM CDTFlash Flood WarningLZKPolk4 hr
Jun 8, 7:53 AM CDTFlash Flood WarningLZKDrew5 hr
Jun 8, 8:07 AM CDTFlash Flood WarningLZKArkansas, Grant, Jefferson5 hr
Jun 8, 8:56 AM CDTFlash Flood WarningLZKDesha6 hr
Jun 8, 9:03 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln6 hr
Jun 8, 9:42 AM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline3 hr
Jun 8, 10:14 AM CDTFlash Flood WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 2 more3 hr
Jun 8, 10:32 AM CDTFlash Flood WarningLZKArkansas, Lonoke, Prairie2 hr
Jun 8, 10:57 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln63 min
Jun 8, 11:43 AM CDTSpecial Weather StatementLZKLincoln32 min
Jun 8, 12:03 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew, Lincoln23 min
Jun 8, 12:10 PM CDTFlash Flood WarningLZKArkansas, Monroe, Prairie5 hr
Jun 8, 12:38 PM CDTAreal Flood AdvisoryLZKGrant, Jefferson, Lonoke, Pulaski, Saline2 hr
Jun 8, 12:44 PM CDTFlash Flood WarningLZKArkansas, Jefferson3 hr
Jun 8, 12:47 PM CDTAreal Flood AdvisoryLZKArkansas, Jefferson, Lonoke, Prairie2 hr
Jun 8, 12:55 PM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson50 min
Jun 8, 1:10 PM CDTFlash Flood WarningLZKCalhoun, Clark, Dallas, Ouachita99 min
Jun 8, 1:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Jun 8, 1:37 PM CDTFlash Flood WarningLZKCleveland, Lincoln3 hr
Jun 8, 2:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln45 min
Jun 8, 2:43 PM CDTSpecial Weather StatementLZKDesha32 min
Jun 8, 3:16 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha29 min
Jun 8, 3:49 PM CDTFlash Flood WarningLZKArkansas, Drew, Jefferson, Lincoln3 hr
Jun 8, 4:06 PM CDTAreal Flood AdvisoryLZKDesha, Drew3 hr
Jun 8, 4:32 PM CDTSpecial Weather StatementLZKBradley, Calhoun, Ouachita28 min
Jun 8, 4:37 PM CDTAreal Flood WarningLZKArkansas, Desha, Drew, Lincoln3 hr
Jun 8, 4:47 PM CDTFlash Flood WarningLZKCleveland, Dallas, Grant, Jefferson3 hr
Jun 8, 4:51 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
Jun 8, 5:03 PM CDTSpecial Weather StatementLZKBradley, Calhoun, Drew, Ouachita27 min
Jun 8, 5:26 PM CDTSevere Thunderstorm WarningLZKDallas, Ouachita26 min
Jun 8, 5:46 PM CDTSpecial Weather StatementLZKHot Spring29 min

Nearby

Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.